I started 8 week treatment now have 13 pills/days left. the first week was bad it eased up a bit after. But I had a lot of brain fog fatigue leg and joint pain every day the nights are the worst for me. At 4 1/2 weeks I felt like I would die the pain was so bad in my legs, kidneys, and chest I just knew I was having a heart attack. The next day I felt fine. these symptoms are much less the last 10 days except for the kidney pain and heartburn.
I can honestly say I'm feeling a little better each day now.
I hope this helps.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2015 • 1 answer
Posted 29 Oct 2015 • 2 answers
Posted 29 Jan 2016 • 0 answers
Posted 10 Mar 2016 • 4 answers
Posted 21 May 2017 • 2 answers